# SDR 98ZZZX731

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1900W
- Make and model: Gulstm GIV
- Aircraft serial: 1124
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 1159H40016079
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,430 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BRAKE LINE CRACKED AT THE UPPER FITTING AT THE END OF THE PERMASWAGE CRIMP.  THE LINE WAS CRACKED APPROXIMATELY ONE-HALF THE CIRCUMFERENCE.  SUSPECT FROM VIBRATION.  SUBMITTER STATED THE LINE NEEDS ADDITIONAL SECURING CLAMPS.  CYCLES, 996.
